# SDR REXA2022060301007

- Difficulty date: February 21, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690331515
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R HAS MULTIPLE AREAS OF CORROSION BETWEEN FS661+16 TO FS661+32 WITH 100% MATERIAL LOSS.	REPAIRED STRINGER IAW CRJ900 SRM 53-00-03.
